MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ ELITE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ ELITE ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their epiq elite ultrasound system's control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.The engineer evaluated the system and was unable to confirm the reported issue.The system was locking as intended.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to determine the root cause of the reported problem.The investigation was unable to determine the root cause because no parts were replaced and a reassembly fixed the reported problem.The service engineer addressed the customer¿s immediate concerns by replacing a twisted power cable and reassembling the swivel mechanism.The system has returned to service with no similar issues reported.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19714079
Report Number3019216-2024-00098
Device Sequence Number18337297
Product Code IYN
UDI-Device Identifier00884838114159
UDI-Public(01)00884838114159(21)US723B1018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ ELITE ULTRASOUND SYSTEM
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown